# SDR CALA0300561

- Difficulty date: September 22, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N16646
- Make and model: Boeing 737524
- Aircraft serial: 28907
- Aircraft time: 16,162 hours, 8,726 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS ON THE LOWER SIDE OF THE LT HORIZONTAL STABILIZER LEADING EDGE PANEL. THE CRACKS WERE CONFINED TO THE BONDED INTERNAL DOUBLER AT ONE FASTENER HOLE, 5.2 INCHES OB OF THE STA 188 RIB.  THE AREA WAS REPAIRED IAW ECRA 5510-01695.
